RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 9, Pages 139–152 (Mi msb928)  

The existence of a smooth divisor on Fano 4-folds of index 2

Yu. G. Prokhorov


Abstract: Let $X$ be a smooth Fano 4-fold of index 2, and $H$ a fundamental divisor on $X$, that is, an ample divisor such that $K_X=2H$. It is proved that there is a smooth irreducible element in the linear system $|H|$.

Full text: PDF file (1351 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 83:1, 119–131

Bibliographic databases:

UDC: 512
MSC: 14J35
Received: 16.11.1993

Citation: Yu. G. Prokhorov, “The existence of a smooth divisor on Fano 4-folds of index 2”, Mat. Sb., 185:9 (1994), 139–152; Russian Acad. Sci. Sb. Math., 83:1 (1995), 119–131

Citation in format AMSBIB
\Bibitem{Pro94}
\by Yu.~G.~Prokhorov
\paper The existence of a~smooth divisor on Fano 4-folds of index~2
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 9
\pages 139--152
\mathnet{http://mi.mathnet.ru/msb928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1305759}
\zmath{https://zbmath.org/?q=an:0848.14018}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 83
\issue 1
\pages 119--131
\crossref{https://doi.org/10.1070/SM1995v083n01ABEH003583}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TQ10000006}


Linking options:
  • http://mi.mathnet.ru/eng/msb928
  • http://mi.mathnet.ru/eng/msb/v185/i9/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:172
    Full text:55
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019